# SDR SWIA202157307

- Difficulty date: February 2, 2021
- Submitted: April 5, 2021
- Operation: Air carrier
- Aircraft: N943SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7762
- Aircraft time: 43,634 hours, 36,927 cycles
- System (JASC): 5751 · Ailerons
- Part: Bolt
- Part number: NAS62033H
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H AILERON I/B HINGE THRUOGH BOLT STOP PLATE HARDWARE CORRODED (QTY 4).    (C-CHECK RO 4/2/2021)    REMOVED AND REPLACED THE RH AILERON INBD HINGE RETAINING PLATE HARDWARE IAW CRJ-200 AMM 27-15-01-000-801, 27-15-01-400-801.
